# SDR RT5R2014101084123

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: General aviation
- Aircraft: N777JQ
- Make and model: Emb EMB-500
- Aircraft serial: 50000072
- Engine: Pwc PW617FE
- Engine time: 1,289 hours, 1,262 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 35C355401
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,289 hours, 1,262 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IT WAS REPORTED THAT THE ACFT MADE AN UNSCHEDULED LANDING AND A PILOT COMMANDED SHUTDOWN NR 1 ENGINE DUE TO LOW OR LOSS OF OIL PRESSURE INDICATION.
